MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CA090, DIRECT DRIVE LCA 3/BX; FZP

APPLIED MEDICAL RESOURCES CA090, DIRECT DRIVE LCA 3/BX; FZP
Model Number CA090
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event date occurred in (b)(6) 2014, no specific date was noted.Another possible lot number was mentioned, lot # 1213264.The udi, manufacturing/expiration dates are listed below.The product code and 510(k) code is the same.Manufacturing date: 01/27/2014 expiration date: 01/26/2017 udi: (b)(4).On march 18, 2016, applied medical issued a voluntary class ii recall of the ca090 direct drive clip applier due to increased customer feedback indicating inconsistent clip application, which has the potential to lead to unoccluded vessels.An internal corrective and preventative action (capa) has been initiated to conduct a thorough investigation and implement appropriate corrective actions.Fda has issued recall number z-1621-2016 for this recall.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.
 
Event or Problem Description
Lap chole- "4 events reported with 4 different clip appl, 2 different lots.Not reported specific malfunction associated to prod.Lots reported are 1213391 and 1213264 ( please refer to cer porretta 3,4).The surg reported no firing of clip and no complete closure/ wrong closure of the clip after firing.Intervention was completed with a different bland clip applier.Not possible to retire the samples for inspection because the event was reported to italian ministry of health, so products have to remain available for ministry examination." patient status: good.

Brand Name
CA090, DIRECT DRIVE LCA 3/BX
Common Device Name
FZP
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6395597
Report Number2027111-2017-01577
Device Sequence Number19016965
Product Code FZP
UDI-Device Identifier00607915117306
UDI-Public(01)00607915117306(17)170204(30)01(10)1213391
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K011236
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/04/2017
Device Model NumberCA090
Device Catalogue Number100975401
Device Lot Number1213391
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2014
Initial Report FDA Received Date03/10/2017
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1621-2016
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEW CLIP APPLIER FROM DIFFERENT BRAND; XCEL ETHICON TROCAR DILATING TIP